I'm pretty familiar with blood in my stool, but having it in my urine is kind of new. At my mom's insistence, I saw my internist's PA on Monday. Urinalysis showed protein and bilirubin, so I'm taking Cipro for what appears to be a routine UTI. PA said that I should have started feeling better almost immediately, but I finish the antibiotics tomorrow -- the blood disappeared, only to pop back up tonight. It's a lot more than it was before I started the antibiotics. I haven't had a fever, but have had urgency, pressure, and right-sided back pain (which is probably due to sleeping in a weird position).
Has this happened to anyone else? I'm wondering if it's not a UTI, rather a side effect of my medications, but I'm not finding anything to really back that up. Should I mention it to my evil GI tomorrow?
Diagnosed with Crohn's in 2008 at the age of 22.
Currently on: Remicade, Imuran, Pentasa, Zofran, Tramadol, Welchol, Phenergan, Ambien, Metoclopramide, Omeprazole, Hyoscyamine